Volume 12, issue 3 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 7, 3217–3753
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Rational topological complexity

Barry Jessup, Aniceto Murillo and Paul-Eugène Parent

Algebraic & Geometric Topology 12 (2012) 1789–1801
Abstract

We give a new upper bound for Farber’s topological complexity for rational spaces in terms of Sullivan models. We use it to determine the topological complexity in some new cases, and to prove a Ganea-type formula in these and other cases.

Keywords
Topological complexity, Rational homotopy, robotics
Mathematical Subject Classification 2010
Primary: 55M30, 55P62
References
Publication
Received: 22 March 2012
Revised: 11 April 2012
Accepted: 12 April 2012
Published: 24 August 2012
Authors
Barry Jessup
Department of Mathematics and Statistics
University of Ottawa
585 King Edward Ave, Ottawa K1N6N5
Canada
Aniceto Murillo
Departmento de Algebra Geometría y Topología
University of Malaga
Ap 59, 29080 Malaga
Spain
Paul-Eugène Parent
Department of Mathematics and Statistics
University of Ottawa
585 King Edward Ave, Ottawa K1N6N5
Canada